# SDR ASOA02075

- Difficulty date: February 6, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR72
- Aircraft serial: 387
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, FOUND CORROSION ON THE ENTIRE LENGTH OF THE TOP FLANGE, FROM LEFT TO RIGHT, UPPER AND LOWER SURFACES AT FRAMES 36, 38, 39, AND 40.  MAINTENANCE REPAIRED THE CORROSION IAW ASA EO 72-53-0128.  S/D THIS EO REF FAA FROM 8110-3, REPORT NR 02-019, WHICH INCLUDES REPAIR SPECIFICATIONS FOR AIRCRAFT.  (M)
